# SDR AALA20121128011

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 81,886 hours, 13,044 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 7581187
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE FUEL FILTER EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL FILTER AND FUEL DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
